# SDR R61A201409151063

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 1,401 hours, 1,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Faded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE PHOTO LUMINESCENT STRIP BY THE FORWARD CLOSET APPEARED FADED.  MAINTENANCE INSTALLED PHOTO LUMINESCENT STRIP IAW AMM AND OPS CHECKED GOOD.
